Duke Mathematical Journal

Moufang trees and generalized hexagons

Richard M. Weiss

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 79, Number 1 (1995), 219-233.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077284966

Digital Object Identifier
doi:10.1215/S0012-7094-95-07905-8

Mathematical Reviews number (MathSciNet)
MR1340297

Zentralblatt MATH identifier
0833.05041

Subjects
Primary: 20E08: Groups acting on trees [See also 20F65]
Secondary: 05C25: Graphs and abstract algebra (groups, rings, fields, etc.) [See also 20F65]

Citation

Weiss, Richard M. Moufang trees and generalized hexagons. Duke Math. J. 79 (1995), no. 1, 219--233. doi:10.1215/S0012-7094-95-07905-8. https://projecteuclid.org/euclid.dmj/1077284966


Export citation

References

  • [1] A. Delgado and B. Stellmacher, Weak $(B, N)$-pairs of rank $2$, Groups and Graphs: New Results and Methods, Birkhäuser Verlag, Basel, 1985.
  • [2] J. Faulkner, Groups with Steinberg relations and coordinatization of polygonal geometries, Mem. Amer. Math. Soc. 10 (1977), no. 185, iii+135.
  • [3] M. Hall, Jr., The Theory of Groups, Macmillan, New York, 1959.
  • [4] J.-P. Serre, Trees, Springer-Verlag, Berlin, 1980.
  • [5] J. Tits, Buildings of spherical type and finite BN-pairs, Lecture Notes in Math., vol. 386, Springer-Verlag, Berlin, Heidelberg, New York, 1974.
  • [6]1 J. Tits, Non-existence de certains polygones généralisés. I, Invent. Math. 36 (1976), 275–284.
  • [6]2 J. Tits, Non-existence de certains polygones généralisés, II, Invent. Math. 51 (1979), no. 3, 267–269.
  • [7] J. Tits, Moufang octagons and the Ree groups of type $^2F_4$, Amer. J. Math. 105 (1983), no. 2, 539–594.
  • [8] J. Tits, Moufang polygons. I. Root data, Bull. Belg. Math. Soc. Simon Stevin 1 (1994), no. 3, 455–468.
  • [9] R. Weiss, The non-existence of certain Moufang polygons, Invent. Math. 51 (1979), no. 3, 261–266.
  • [10] R. Weiss, Moufang trees and generalized triangles, Osaka J. Math., to appear.
  • [11] R. Weiss, Moufang trees and generalized quadrangles, to appear in Forum Math.
  • [12] R. Weiss, Moufang trees and generalized octagons, in submitted.